| Model Number |
72404252-10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Purulent Discharge (1812); Unspecified Infection (1930); Swelling/ Edema (4577)
| Date of Event |
03/29/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 72404156.Serial number: n/a.Batch/lot number: 1100841595.Model/catalog description: reservoir 100 ml pc/iz.Unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.Infection, purulent discharge and edema are acknowledged within the instructions for use (ifu) and are not related to off-label use or failure to follow instructions.The reported patient symptoms of infection, purulent discharge and edema are known risk associated with this device type and indicated as such in the instructions for use.Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) presented with an infection, with pus noted from the incision site and associated scrotal edema during a physician consultation.A revision surgery was performed, during which the device was explanted, and the surgical site was irrigated with antibiotics, after which a malleable device was placed.There were no further patient complications.